Deakin University
Browse

File(s) under permanent embargo

Stability and stabilization of switched linear dynamic systems with time delay and uncertainties

Version 2 2024-05-30, 09:20
Version 1 2016-10-13, 11:00
journal contribution
posted on 2024-05-30, 09:20 authored by LV Hien, QP Ha, VN Phat
This paper considers the problem of exponential stability and stabilization of switched linear time-delay systems. The system parameter uncertainties are time-varying and unknown but norm-bounded. The delay in the system states is also time-varying. By using an improved Lyapunov-Krasovskii functional, a switching rule for the exponential stability and stabilization is designed in terms of the solution of Riccati-type equations. The approach allows for computation of the bounds that characterize the exponential stability rate of the solution. Numerical examples are given to illustrate the results.

History

Journal

Applied mathematics and computation

Volume

210

Pagination

223-231

Location

Amsterdam, The Netherlands

ISSN

0096-3003

Language

eng

Publication classification

C1.1 Refereed article in a scholarly journal

Copyright notice

2009, Elsevier

Issue

1

Publisher

Elsevier